The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
28 Posts
Discussion Starter · #1 ·
I have been lowering my pred by 1/2mg every 3/4 weeks. I am down to 2mg now. But.....My large bones in my legs and hips are starting to ache. :worried: Some slight pain in my fingers. This is the lowest dose I have been on since I started taking it in 2003. Besides taking Advil, anyone suggest anything to help?
I also take 15mg Methotrexate, Colchicine, and Protonix.
Kim
 

·
Registered
Joined
·
7,800 Posts
Hello there,

I'm afraid I don't really have any suggestions about what you could take but wanted to just say that you do need to watch that you "only" get bone pain.

What I'm saying is, don't let things get out of hand if bone pain is the first symptom of other things not going well and get in touch with your doc sooner rather than later if you think things are not going too well. I was doing a pred reduction last year and "ignoring" symptoms, saying to myself that they would go away once my body got used to lower doses. I was so determined to reduce/eliminate my pred. The thing is that I didn't pay heed any of the warning signs and things spiralled out of control. It then took me a good four months to recover from that (and of course I had to increase the pred again).

Have you been able to do this reduction due to taking a new med or is it just a general improvement in symptoms?

I hope that you find some relief soon and that you are able to continue with your reduction as planned.

Good luck,
Katharine
 

·
Registered
Joined
·
28 Posts
Discussion Starter · #3 ·
Kathrine,
I have been able to reduce my pred partly because of taking methotrexate, and partly because my symptoms have been very minimal. I have been on metho. for about 2 1/2 years now, and colchicine for 2+ years(I have been on that for recurrent pericarditis)
I have a Rheum. appt. on Jan 20. and just had all my routine blood work done, so will have all that ready at my appt.
Thanks for the reply, happy new year!!
Kim
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top